# SDR SADF9807

- Difficulty date: July 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N504MM
- Make and model: Bac AVRO146RJ100
- Aircraft serial: E3221
- System (JASC): 2731 · Elevator Tab Control System
- Part: Trim Tab
- Condition: Loose
- Location: Elevator
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

CLO/ADZ - FLT 176 - DURING CRUISE AT FL 240 IN ICING CONDITIONS USING ENGINE WING AND TAIL ANTI-ICE ALONG WITH CONT IGN, AND SPEED REDUCED TO M 0,60, THE AIRPLANE ENTERED IN ABRUPT PITCH OSCILLATIONS.  PROCEDURE (CHECK LIST) WAS FOLLOWED AND THE OSCILLATIONS CEASED AT 208 KNOTS.  DESCEND WAS INITIATED DOWN TO FL 200 AND STILL DURING DESCENT THE OSCILLATIONS CONTINUED.  ELEVATOR WAS INSPECTED VISUALLY IAW  AMM05-21-13.  ALL DRAIN ORIFICES WERE CLEAR.  CONTROL CABLES WERE INSPECTED AND FOUND OK.  ELEVATOR APPEARS NORMAL.  THE TRIM TAB ON THE RIGHT SIDE SEEMS TO BE A LITTLE LOOSE.  IT WAS ADJUSTED.  PLEASE KEEP UNDER OBSERVATION AND REPORT.  (X)
